# SDR PCAA0404192

- Difficulty date: April 17, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N835EX
- Make and model: Dhav DHC8102
- Aircraft serial: 289
- Aircraft time: 30,800 hours, 34,220 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 85210116003
- Condition: Bent
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORTED THAT THE  OUTSIDE AIRSTAIR DOOR HANDLE WAS BENT AND WOULD NOT ALLOW THE DOOR TO BE CLOSED. MAINTENANCE REOMVED AND REPLACED THE HANDLE AS REQUIRED AND THE DOOR WAS RIGGED AS NEEDED. SYSTEM OPERATIONAL CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
